Alert archive / Arizona / Flash Flood Warnings in 2020
Flash Flood Warning 22, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Jul 23, 2020, 2:50 PM MST for Maricopa County, Arizona. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2020, 2:50 PM MST (21:50 UTC)
- Expired
- Jul 23, 2020, 7:00 PM MST
- In force
- 4 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 93 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 3:15 PM MST | FLASH FLOOD | 15 Ssw Buckeye, AZ | OLD US 80 CLOSED AT RAINBOW WASH. RAINBOW WASH ROSE OVER 3.5 FOOT. TIMING BASED ON STREAM GAGE DATA AND REPORT FROM MARICOPA COUNTY FLOOD CONTROL. |
| Jul 23, 3:43 PM MST | FLASH FLOOD | 15 Ssw Buckeye, AZ | VIDEO FROM TRAINED SPOTTER OF FLOOD WATERS IN RAINBOW WASH APPROACHING OLD US-80. TIME ESTIMATED FROM POST ON SOCIAL MEDIA. OLD US-80 NOW CLOSED AS A RESULT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 9.8 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 746 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 2070 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
410
WGUS55 KPSR 232150
FFWPSR
AZC013-240200-
/O.NEW.KPSR.FF.W.0022.200723T2150Z-200724T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
250 PM MST Thu Jul 23 2020
The National Weather Service in Phoenix has issued a
* Flash Flood Warning for...
Maricopa County in south central Arizona...
* Until 700 PM MST.
* At 250 PM MST, County Flood Control stream gauge reports Rainbow
Wash has risen by 3.50 foot. Between 0.5 and 1 inch of rain has
fallen. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Goodyear and Buckeye.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3320 11278 3326 11273 3331 11258 3327 11249
3313 11248 3313 11272 3315 11276
FLASH FLOOD...GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MS2 follow-up statements
138
WGUS75 KPSR 232327
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
427 PM MST Thu Jul 23 2020
AZC013-240200-
/O.CON.KPSR.FF.W.0022.000000T0000Z-200724T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
427 PM MST Thu Jul 23 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR MARICOPA COUNTY...
At 427 PM MST, trained weather spotter located at Old US 80 reported
flood waters had arrived at the road crossing. Between 0.5 and 1
inch of rain has fallen. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Trained spotters.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Goodyear and Buckeye.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3320 11278 3326 11273 3331 11258 3327 11249
3313 11248 3313 11272 3315 11276
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MS270
WGUS75 KPSR 240155
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
655 PM MST Thu Jul 23 2020
AZC013-240205-
/O.EXP.KPSR.FF.W.0022.000000T0000Z-200724T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
655 PM MST Thu Jul 23 2020
...FLASH FLOOD WARNING WILL EXPIRE AT 7 PM MST THIS EVENING FOR
MARICOPA COUNTY...
Flood waters have receded for Rainbow wash at Old US 80. The heavy
rain has ended and flooding is no longer expected to pose a threat.
Please continue to heed remaining road closures.
LAT...LON 3320 11278 3326 11273 3331 11258 3327 11249
3313 11248 3313 11272 3315 11276
$$
HirschWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 11:23 AM MST, 3 hours 27 minutes earlier.
Area forecast discussion, Jul 23, 11:23 AM MST, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
1123 AM MST Thu Jul 23 2020
.UPDATE...18Z Aviation Discussion.
&&
.SYNOPSIS...
The combination of increasing moisture levels and a pair of
upper-level disturbances moving in from the west and southeast
will bring better chances for showers and thunderstorms today into
Friday over south central Arizona including the Phoenix metro.
Southwest Arizona and southeast California will generally remain
dry as the moisture remains further east. Lingering thunderstorm
chances may continue into Saturday before rain chances decrease
for Sunday into the first half of next week. Temperatures will be
below normal for most locations through the weekend before
warming back up above normal for the first half of next week.
&&
.DISCUSSION...
Isolated to scattered showers are ongoing across south central
Arizona with even a few thunderstorms tonight as moisture moves
into the midlevels ahead of a much advertised inverted trough at
midlevels currently located over Sonora. This feature is visible
in both water vapor satellite imagery and model analyses with a
dissipating MCC over northern Sonora just ahead of the trough axis
which appears to be in central Sonora. At the same time, a broad
westerly trough that is somewhat unusual for late July is moving
into the region from the Pacific to maintain dry and mostly clear
conditions over southeast California. A focused moisture gradient
along the Lower Colorado River Valley remains in place with much
more surface moisture east of that. Dew points are currently in
the upper 30s in the Imperial Valley and lower 70s at Yuma just 50
miles to the east. Over the Phoenix metro, the more moist sub
cloud layer with surface dew points in the lower 60s has allowed
for some measurable rainfall generally below a tenth of an inch to
fall in portions of the West Valley overnight with a few storms.
These thunderstorms likely occurred due to dry air at midlevels
steepening lapse rates as the westerly trough edges closer to the
region, supplying additional lift through increasing differential
PVA. It will be interesting to see how much dry air is present at
midlevels on the 12Z sounding out of Phoenix as the 00Z sounding
was quite dry as this will help balance the relative threats of
dry versus wet microbursts this afternoon and threat of locally
heavy rainfall over the Valley.
Dynamic lift will continue to increase across south central
Arizona today as the westerly trough and inverted trough to our
southeast combine to increase differential PVA across the region.
In addition, weak upper-level divergence associated with jet
streak coupling will also likely materialize, a bit atypical for
late July. Mostly clear skies across the Valley this morning will
encourage surface heating into the lower to mid 100s today that
should easily increase surface instability to 1000-1500 J/kg and
trigger isolated to scattered thunderstorms along any outflows
that push into the Valley. Outflows from the east-northeast are
possible, but there is uncertainty in their timing and how much
convection will be able to develop north and east of the region
this afternoon due to cloud cover possibly limiting instability.
Convection forming over southeast Arizona is likely by mid-
afternoon, so outflows into the Valley from the south and/or
southeast are likely later this afternoon. Should they collide
with northeasterly outflows, scattered to widespread convection
across Phoenix would be possible, but isolated to scattered
convection seems more likely. Blowing dust and potentially an
isolated dust storm will be possible, with the strength dependent
on how much dry air we have at midlevels and in the subcloud
layer. Model forecast DCAPE values are closer to 1500 J/kg for
this afternoon right now, which is a bit higher then previously
thought and would increase the threat of blowing dust and gusty
winds while reducing the heavy rainfall threat over the Valley.
Conditions further east and southeast should be considerably more
moist, increasing the locally heavy rainfall threat for those
areas. Isolated heavy downpours of up to 1-1.5 inches per hour
appear fairly likely in the vicinity of the Maricopa-Gila County
border where unfortunately multiple burn scars are located. Given
the close proximity of the Sawtooth and Woodbury Fire burn scars
to the Bush Fire burn scar, we have decided to expand the Flash
Flood Watch from Noon to 10 PM MST today to include all three burn
scars. Heavy rainfall totals over the pair of Blue River Fire burn
scars northeast of San Carlos appear to not be as likely in the
HREF ensemble, with more of the heavy rainfall staying confined to
the White Mountains. Thus, we have left them out of the Flash
Flood Watch for now after coordinating heavily with WPC and our
neighboring offices. An isolated flash flood or two cannot be
ruled out for areas outside of the burn scars in Gila County
including Globe, Superior, and Miami, though rainfall rates will
generally not be sufficient to produce significant impacts there.
Dynamic forcing associated with the inverted trough and the
relatively moist environment should support lingering shower and
isolated thunderstorm activity into the overnight hours tonight
into early Friday during which heavy rainfall would be the
primary threat. However, most models show a relative lull in
activity for most of south central Arizona, though a few do show
some isolated thunderstorms over northern La Paz and northwest
Maricopa Counties. At the current moment, it looks like Friday
will generally be a more suppressed day convection-wise over the
Phoenix metro as the first inverted trough exits the region, but
the presence of the trough to the west and potential new MCVs
developing over Sonora and/or southeast Arizona moving northwest
could trigger some convection. In addition, if today's convection
does not materialize, the environment would still be primed for
convection tomorrow. Thus, we have maintained 30 percent PoPs for
the Phoenix metro even though this will likely go down if today is
very active. More confidence exists that another complex of storms
will move up from Mexico into southeast and eastern Arizona,
potentially causing quite a bit of rainfall over Gila County on
Friday night into Saturday with lower amounts over the Phoenix
metro. Another Flash Flood Watch that includes the Blue River Fire
burn scars may have to be issued for that period if it
materializes. WPC currently has a Day 2 slight risk of excessive
rainfall to address this threat.
Saturday's forecast is uncertain given it will depend upon how
convection evolves over the next few days, but the setup will
still be favorable for isolated to scattered thunderstorms in the
Valley and greater coverage over the higher terrain provided we
remain unstable without overcast conditions. As synoptic features
expand and contract, there will be fluctuations in how far west
the richer moisture gets with the moisture gradient remaining over
western Arizona. Disturbances within the southwesterly flow aloft
could possibly aid storm development but timing/track/strength of
any of those features that would make a difference is difficult
at the current moment. Regardless, the broader model ensemble is
still supporting a drying and warming trend that will begin on
Sunday and last into the first half of next week as PWAT values
gradually drop from 1.6-1.8" today and Friday to 1.2-1.4" by
Sunday. Temperatures should increase back to seasonal normals or
slightly above for the first half of next week with isolated
thunderstorm chances confined to the higher terrain of Gila
County by Monday as the mid-to-upper level ridge attempts to
migrate further west towards the Desert Southwest. Some model
ensembles that put this ridge more over the Four Corners region
forecast another active period of monsoonal thunderstorms with
potentially a greater heavy rainfall threat for the second half
of next week as a more pronounced inverted trough from the east
currently associated with TD Eight in the Gulf of Mexico moves
into the region.
&&
.AVIATION...Updated at 1824Z.
South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
As disturbances continue to move north through the region expect
partly to mostly cloudy skies with SCT-BKN decks from 7-15 kft. An
outflow boundary went through the terminals earlier this morning
and elevated the winds from the southeast. Speeds should weaken
a little over the next hour, with directions still favoring the
southeast and then south through the early afternoon. During the
early to mid afternoon scattered showers and thunderstorms are
likely to develop and move into the vicinity on and off into the
evening and early morning hours. Gusty outflow winds will also be
likely this afternoon and evening from storms. It currently
appears that terminals will see a boundary from the south first,
sometime around 22Z, and then there is the potential for another
outflow boundary to move in from the east/northeast around or
after 3Z. The northeasterly outflow will really depend on activity
increasing to the north and east of terminals later today, so
confidence on this outflow boundary still remains a little on the
low end.
Southeast California/Southwest Arizona including KIPL and KBLH:
Conditions look to stay dry over the terminals through the TAF
period. At KIPL, winds will favor the southeast this morning,
before favoring the southwest and then west overnight. At KBLH,
winds will favor the south with gusts to 25 kts likely through
sunset. Skies will remain mostly clear with a few clouds near 100
kft, more so at KBLH.
&&
.FIRE WEATHER...
Saturday through Wednesday:
Monsoonal moisture and isolated to scattered thunderstorms with
below normal temperatures are expected east of the Lower Colorado
River Valley on Saturday, with the best chances over south central
Arizona. Southeast California will remain dry with near normal
temperatures during this time while temperatures over the lower
deserts of Arizona remain below normal. Minimum relative humidity
values will generally be in the 20-30% range across the lower
deserts through Saturday with values in the teens over southeast
California and above 30% over the higher terrain of Gila County.
Overnight recovery above 30% is expected for all locations with
values above 50% over the higher terrain of Gila County. A drying
and warming trend will begin on Sunday across the entire region,
with only isolated thunderstorms expected over Gila County by
Monday through the middle of next week. Diurnal winds are expected
aside from any gusty outflows associated with thunderstorms.
&&
.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flash Flood Watch until 10 PM MST this evening for AZZ547-552-
556>558.
CA...None.
&&
DISCUSSION...Hopper/Percha
AVIATION...Feldkircher
FIRE WEATHER...HopperIn the hours before
Special weather statement, Jul 23, 11:46 AM MST, 3 hours 4 minutes before
Special Weather Statement National Weather Service Phoenix AZ 1146 AM MST Thu Jul 23 2020 AZZ538-540-231930- Buckeye/Avondale AZ-Tonopah Desert AZ- 1146 AM MST Thu Jul 23 2020 ...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 1230 PM MST... At 1146 AM MST, Doppler radar was tracking a strong thunderstorm near Palo Verde, or near Buckeye, moving north at 15 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Goodyear, Buckeye, Palo Verde, Painted Rock Dam, Perryville, Liberty, Hassayampa and Arlington. This includes the following highways... AZ Interstate 10 between mile markers 107 and 119. AZ Route 85 between mile markers 137 and 154. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3342 11239 3316 11263 3322 11279 3351 11272 TIME...MOT...LOC 1846Z 201DEG 14KT 3329 11266 Feldkircher
Special weather statement, Jul 23, 12:27 PM MST, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1227 PM MST Thu Jul 23 2020
AZZ537-540-544-232015-
Buckeye/Avondale AZ-Northwest Valley AZ-North Phoenix/Glendale AZ-
1227 PM MST Thu Jul 23 2020
...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 115 PM
MST...
At 1226 PM MST, Doppler radar was tracking a strong thunderstorm near
Litchfield Park, or near Goodyear, moving north at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Glendale, Surprise, Avondale, Goodyear, Buckeye, El Mirage,
Youngtown, Sun City West, Sun City, Waddell, Litchfield Park, White
Tank Mountain Park, Luke AFB, Surprise Stadium and Camelback Ranch.
This includes the following highways...
AZ Interstate 10 between mile markers 124 and 130.
US Highway 60 between mile markers 139 and 149.
AZ Route 101 between mile markers 11 and 12, and near mile marker
14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3340 11235 3344 11246 3347 11244 3349 11253
3373 11261 3364 11223
TIME...MOT...LOC 1926Z 180DEG 16KT 3349 11244
FeldkircherSpecial weather statement, Jul 23, 12:47 PM MST, 2 hours 3 minutes before
Special Weather Statement National Weather Service Phoenix AZ 1247 PM MST Thu Jul 23 2020 AZZ538-540-559-232030- Sonoran Desert Natl Monument AZ-Buckeye/Avondale AZ- Tonopah Desert AZ- 1247 PM MST Thu Jul 23 2020 ...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 130 PM MST... At 1247 PM MST, Doppler radar was tracking a strong thunderstorm 9 miles southwest of Estrella Mountain Ranch, or 10 miles south of Buckeye, moving northeast at 15 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Avondale, Goodyear, Buckeye, Phoenix International Raceway, Palo Verde, Perryville, Liberty, Estrella Mountain Park and Estrella Mountain Ranch. This includes the following highways... AZ Interstate 10 between mile markers 109 and 119. AZ Route 85 between mile markers 135 and 154. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3310 11253 3315 11269 3352 11270 3336 11226 TIME...MOT...LOC 1947Z 212DEG 12KT 3323 11254 Feldkircher
Special weather statement, Jul 23, 12:56 PM MST, 1 hour 54 minutes before
Special Weather Statement National Weather Service Phoenix AZ 1256 PM MST Thu Jul 23 2020 AZZ538-232045- Tonopah Desert AZ- 1256 PM MST Thu Jul 23 2020 ...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 145 PM MST... At 1255 PM MST, Doppler radar was tracking a strong thunderstorm near Palo Verde Nuclear Generation Station, or 9 miles west of Buckeye, moving north at 20 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Buckeye, Tonopah, Palo Verde Nuclear Generation Station, Wintersburg, Hassayampa and Arlington. This includes AZ Interstate 10 between mile markers 91 and 108. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3323 11269 3323 11290 3357 11302 3353 11269 TIME...MOT...LOC 1955Z 196DEG 17KT 3335 11277 Feldkircher
Special weather statement, Jul 23, 1:33 PM MST, 1 hour 17 minutes before
Special Weather Statement National Weather Service Phoenix AZ 133 PM MST Thu Jul 23 2020 AZZ538-540-559-232115- Sonoran Desert Natl Monument AZ-Buckeye/Avondale AZ- Tonopah Desert AZ- 133 PM MST Thu Jul 23 2020 ...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 215 PM MST... At 133 PM MST, Doppler radar was tracking a strong thunderstorm 9 miles southeast of Palo Verde, or 10 miles south of Buckeye, moving northeast at 10 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Avondale, Goodyear, Buckeye, Palo Verde, Liberty, Estrella Mountain Park, Estrella Mountain Ranch and Arlington. This includes the following highways... AZ Interstate 10 between mile markers 109 and 117. AZ Route 85 between mile markers 139 and 154. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3311 11251 3322 11270 3352 11270 3333 11229 TIME...MOT...LOC 2033Z 213DEG 10KT 3323 11256 Feldkircher
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:50 PM MST | Special Weather Statement | PSR | Maricopa | 40 min |
| Jul 22, 9:39 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Jul 23, 1:34 AM MST | Special Weather Statement | PSR | Maricopa | 41 min |
| Jul 23, 3:57 AM MST | Special Weather Statement | PSR | Maricopa | 33 min |
| Jul 23, 4:45 AM MST | Special Weather Statement | PSR | 30 min | |
| Jul 23, 5:35 AM MST | Special Weather Statement | PSR | 25 min | |
| Jul 23, 11:46 AM MST | Special Weather Statement | PSR | Maricopa | 44 min |
| Jul 23, 12:08 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 37 min |
| Jul 23, 12:27 PM MST | Special Weather Statement | PSR | Maricopa | 48 min |
| Jul 23, 12:32 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 28 min |
| Jul 23, 12:47 PM MST | Special Weather Statement | PSR | Maricopa | 43 min |
| Jul 23, 12:56 PM MST | Special Weather Statement | PSR | Maricopa | 49 min |
| Jul 23, 1:33 PM MST | Special Weather Statement | PSR | Maricopa | 42 min |
| Jul 23, 3:16 PM MST | Special Weather Statement | PSR | 44 min | |
| Jul 23, 4:42 PM MST | Special Weather Statement | PSR | 63 min |
Nearby
Flash Flood Warnings in Arizona, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.